# SDR COEA2015121705807

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,166 hours, 39,173 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D23198000
- Part serial: SM167
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 8663, AIR TURN BACK, DISCREPANCY SHORTLY AFTER TAKEOFF.  THE LG HANDLE COULD NOT BE MOVED TO RETRACT GEAR.  IN ADDITION, ATC WAS NOT RECEIVING ANY TRANSPONDER SIGNAL.  CREW ELECTED TO RETURN,  NO EMER WAS DECLARED.  INTERNAL AND EXTERNAL HARNESSES ON RIGHT MAIN WERE FOUND BAD RENDERING BOTH WEIGH-ON-WHEELS SWITCHES INOPERATIVE. BOTH PROX SWITCH 1 AND 2 HARNESSES HAVE BEEN REPLACED AND THE GEAR RETRACTS NORMALLY. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
